# SDR SWAA2025033119733

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 25,201 hours, 12,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS EMERGENCY LIGHT LENS COVER FELL OFF IN FLIGHT<[01] IDENTIFIED NO VISIBLE DAMAGE TO THE LENS; REINSTALLED LENS COVER IN REFERENCE TO AMM 33-51-01.
